# SDR SWIA201230438

- Difficulty date: March 11, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 36,664 hours, 52,736 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, LOWER STRINGER 10 CRACKED NEAR FORWARD ENGINE FIRE BOTTLE BAY ACCESS CUTOUT AREA.  (C-CHECK)  REPLACED DAMAGED INBOARD LOWER SECTION OF LEFT WING STRINGER 10 IN REFERENCE TO 120 SRM.
